# SDR IPXA2017121224473

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,983 hours, 15,728 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 8062551
- Part serial: 11917020233657
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/ALEFT ENGINE FAILURE ENROUTE FL200 PERFORMED ENGINE FAILURE/SHUTDOWN CHECK LIST ENGINE WAS WITHIN PARAMETERS FOR INFLIGHT START. STARTED NORMALLY AND OPERATED NORMALLY FOR REMAINDER OF FLIGHT.PER FIM 710-05-00-815-806 T/S PER AMM 73-11-10 CHECK LP FILTERCOND NML AND R/R FILTER. PER AMM 73-11-12 CHK HP FILTER COND NML & R/R FILTER PER AMM 28-22-11 SPAR VALVE OPS CORRECTLY. PER AMM 73-21-01 R/R FFG . CHK COND SATIS . P/N :8062-551 S/N ON/OFF:11917020/2336571 AND PER AMM 71-00-00-700-804-R0
